I have been using the pill since the birth of my son 2 years ago. This morning I started spotting. I just finished the first week of pills for the month. I know the most common reason for spotting is not taking the pill at the same time everyday. I have not missed a pill and I have been taking it at the same time everyday. I did recently start eating healthier and have lost 10 pounds in two weeks. I have increased my water intake and decreased my soda intake. I am not taking any vitamin supplements. I have not had sex in a month and a half, so this is not a factor either. I do not know if any of this could cause spotting. Has anyone had any experience with this?
Also, I know my mother started with pre-menopause in her mid 30's--which is the age I am at now. Could this be a factor?
If you are going to say "Call your doctor" please keep your fingers off the keyboard. I am going to call Monday, but as this is not an emergency and it's Saturday I am not calling today. I just want some opinions until I can make that call.
Answer by kdwiegandt at 11:45 PM on May. 28, 2011
Next question in Health
Do you like the smell of your own farts sometimes?
Check out some of the top posts today in Groups: